Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 721-730

An application of the Ruscheweyh derivatives

1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Department of Mathematics, Wakayama University, Wakayama 640, Japan
3Department of Mathematics, Nara University of Education, Nara 630, Japan

Received 15 January 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shigeyoshi Owa, Seiichi Fukui, Koichi Sakaguchi, and Shotaro Ogawa, “An application of the Ruscheweyh derivatives,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 721-730, 1986.